# SDR ASAA2015031811133

- Difficulty date: March 18, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 41,429 hours, 18,542 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 157.10, 17" FWD OF AFT EDGE MARKED IN RED.  ACFT GROUNDED.  REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR IAW  SRM 55-10-01-2R-11.
